Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 158, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 15, 2011, 1:45 PM CDT for Christian County, Macon County, Shelby County, Illinois. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2011, 1:45 PM CDT (18:45 UTC)
- Expired
- Jun 15, 2011, 2:15 PM CDT
- In force
- 30 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Christian County, IL, Macon County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 66 km from the middle of the area, began a volume at 18:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 6.8 hours before the alert went out and 256 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 559 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
813 WUUS53 KILX 151845 SVRILX ILC021-115-173-151945- /O.NEW.KILX.SV.W.0158.110615T1845Z-110615T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LINCOLN IL 145 PM CDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL CHRISTIAN COUNTY IN CENTRAL ILLINOIS... SOUTH CENTRAL MACON COUNTY IN CENTRAL ILLINOIS... NORTH CENTRAL SHELBY COUNTY IN CENTRAL ILLINOIS... * UNTIL 245 PM CDT. * AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR STONINGTON...OR 11 MILES NORTH OF TAYLORVILLE...AND MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... BLUE MOUND...MOWEAQUA...ASSUMPTION AND WESTERVELT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3966 8881 3941 8887 3962 8929 3974 8921 TIME...MOT...LOC 1845Z 293DEG 15KT 3966 8918 WIND...HAIL <50MPH 1.00IN $$ HJS
1 follow-up statement
955 WWUS53 KILX 151915 SVSILX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 215 PM CDT WED JUN 15 2011 ILC021-115-173-151925- /O.CAN.KILX.SV.W.0158.000000T0000Z-110615T1945Z/ MACON IL-SHELBY IL-CHRISTIAN IL- 215 PM CDT WED JUN 15 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CHRISTIAN...NORTH CENTRAL SHELBY AND SOUTH CENTRAL MACON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 3966 8881 3941 8887 3962 8929 3974 8921 TIME...MOT...LOC 1915Z 293DEG 15KT 3961 8903 $$ HJS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 12:55 PM CDT, 50 minutes earlier.
Area forecast discussion, Jun 15, 12:55 PM CDT, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1255 PM CDT WED JUN 15 2011 .DISCUSSION... ISSUED 1103 AM CDT WED JUN 15 2011 MASS OF THUNDERSTORMS MOVING OFF TO THE EAST AND TEMPS SLOWLY RECOVERING AS THE CLOUDS THIN A BIT. SOME SCT TS STILL DEVELOPING IN THE EAST AND NORTH CLOSE TO THE MCV CENTERED OVER NRN ILLINOIS. HAVE UPDATED THE POPS A BIT TO REFLECT A MORE SCT NATURE...WITH SOME BETTER COVERAGE NE OF DECATUR. HAVE ALSO ADJUSTED THE HOURLY TEMPS. WILL SEND OUT AN UPDATED SET OF ZONES MOMENTARILY. && .AVIATION... ISSUED 1250 PM CDT WED JUN 15 2011 FIRST ISSUE IS SCT TS THIS AFTERNOON...FIRING ALONG LINE FROM SPI TO BMI AND PUTTING A VCSH FOR DEC AND CMI. FOR NOW...THE LINE IS NOT MOVING AND STORMS ARE DISSIPATING AS THEY MOVE AWAY FROM INVERTED SFC TROF AHEAD OF THE SLOWLY ADVANCING COLD FRONT. MCV TO THE NORTH ADDING JUST ENOUGH ENERGY TO THE ATMOSPHERE TO KEEP THE THREAT THROUGH THE AFTERNOON...BUT NOT CONFIDENT ENOUGH IN THE TS TO ADD IN ANYWHERE OTHER THAN BMI AND SPI FOR NOW. MVFR ON THE OTHER SIDE OF 00Z...AND GUIDANCE BREAKS TO SKC BY MIDNIGHT EVERYWHERE...BUT TIME HEIGHTS STILL A BIT HEAVY HANDED ON MOISTURE IN THE MID LEVELS TO GO COMPLETELY CLEAR...PARTICULARLY WHEN TODAYS MOISTURE HAS NOT HAD A CHANCE TO MIX OUT AS MUCH AS PREV THOUGHT. WILL KEEP THE SCT LOW IN THROUGH THE MORNING. HJS && .PREV DISCUSSION... ISSUED 310 AM CDT WED JUN 15 2011 INITIAL FORECAST CONCERN IS STRONG MCS OVER CENTRAL IL THIS MORNING AND DEALING WITH FLASH FLOOD WATCH FOR WESTERN AREAS. REDEVELOPMENT OF MORE CONVECTION THIS AFTERNOON ESPECIALLY OVER EASTERN IL WITH PASSAGE OF COLD FRONT. 00Z MODELS TAKE UPPER LEVEL LOW FROM THE SOUTHERN CANADIAN ROCKIES ACROSS THE GREAT LAKES REGION THU KEEPING MOST OF ITS CONVECTION NORTH OF CENTRAL IL. WARM FRONT COMING BACK NORTH TOWARD CENTRAL IL TO RETURN CHANCES OF SHOWERS AND THUNDERSTORMS LATE THIS WEEK ALONG WITH MORE MCS ACTIVITY. UPPER LEVEL RIDGING INTO IL DURING THIS FATHERS DAY WEEKEND TO RETURN SUMMERTIME HEAT AND HUMIDITY WHICH LINGERS INTO EARLY NEXT WEEK. MET AND MAV GUIDANCE TEMPS SIMILAR EXCEPT MAV TRENDING WARMER THU/FRI OVER CENTRAL IL AND USED A BLEND HERE. SHORT TERM...TODAY THROUGH FRIDAY NIGHT. MCS OVER CENTRAL/NW IL INTO EASTERN IA AND CENTRAL MO WITH LEADING EDGE OF CONVECTION APPROACHING I-57. STRONGER CELLS PRODUCED PEA TO NICKEL SIZE HAIL INCLUDING AT OUR NWS OFFICE IN LINCOLN AT 219 AM. VERY HEAVY RAINS AND INTENSE LIGHTNING WITH RAINFALL RATES AS HIGH AS 1-1.25 INCH PER HOUR IN STRONGER STORMS. PEORIA HAD 2.21 INCHES IN THE PAST TWO HOURS. FLASH FLOOD WARNING WAS ISSUED ALONG AND NW OF THE IL RIVER BETWEEN 2 AND 8 AM. WILL CONTINUE THE FLASH FLOOD WATCH WESTERN AREAS UNTIL 7 AM. EASTERN AREAS FLASH FLOOD GUIDANCE VALUES ARE HIGHER WHICH HAVE NOT SEEN NEARLY AS MUCH RAIN WAS WESTERN AREAS YESTERDAY MORNING. CONVECTION TO DIMINISH DURING THE MORNING AS MCS WEAKENS AT IT CONTINUES TO MOVE EAST. EXPECT SCATTERED SHOWERS/THUNDERSTORMS TO REDEVELOP THIS AFTERNOON ESPECIALLY OVER EASTERN IL AS FRONTAL BOUNDARY FROM 1009 MB LOW OVER CENTRAL IA THROUGH CENTRAL MO TO MOVE EAST ACROSS IL. SPC HAS SLIGHT CHANCE OF SEVERE STORMS ALONG THE WABASH RIVER THIS AFTERNOON WITH BETTER CHANCE OF SEVERE STORMS OVER CENTRAL KY AND MID/EASTERN TN. HIGHS TODAY 75 TO 80F WHICH IS STILL BELOW NORMAL HIGHS IN THE LOWER 80S CENTRAL IL AND MID 80S SE IL FOR MID JUNE. LINGERED JUST A 20-30% CHANCE OF SHOWERS AND THUNDERSTORMS INTO MID EVENING OVER EASTERN IL AS FRONTAL BOUNDARY PASSES EAST OF IL. OTHERWISE DRY ACROSS CENTRAL IL WITH LOWS IN THE UPPER 50S NW AND LOWER 60S SE IL. CUTOFF UPPER LEVEL LOW OVER THE SOUTHERN CANADIAN ROCKIES TO TRACK ESE INTO WI OVERNIGHT WED NIGHT AND SOUTHERN LOWER MI BY THU AFTERNOON. MOST OF ITS SHOWERS AND THUNDERSTORMS SHOULD STAY NE OF CENTRAL IL THU...THOUGH DID CARRY A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THU AFTERNOON NE AREAS. SPC HAS 5% RISK FROM CHAMPAIGN TO TERRE HAUTE NE THU AFTERNOON. BUMPED UP HIGHS BACK TO NORMAL THU IN THE LOWER 80S CENTRAL IL AND MID 80S SE IL. FOR THU NIGHT KEEP BEST CHANCES OF SHOWERS AND THUNDERSTORMS WEST OF CENTRAL IL WITH ONLY A SLIGHT CHANCE OVERNIGHT THU NIGHT WESTERN AREAS. THIS IS DUE TO DEVELOPING CONVECTION OVER THE MO VALLEY AHEAD OF A WARM FRONT SW OF IL. CARRIED A CHANCE OF SHOWERS AND THUNDERSTORMS FRI ESPECIALLY BY FRI AFTERNOON...EXCEPT SLIGHT CHANCE FROM CHAMPAIGN NE DUE TO APPROACHING WARM FRONT FROM THE SW. SPC HAS A 5% RISK OF SEVERE STORMS FRI AFTERNOON/EVENING OVER IL...WHILE 15% RISK OVER THE DAKOTAS AND WESTERN NEBRASKA. MODELS STILL DIFFER ON SPEED OF THIS WARM FRONT MOVING INTO CENTRAL IL LATE THIS WEEK. BUT THIS WILL BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS AND POSSIBLE MCS ACTIVITY FRI INTO FATHERS DAY WEEKEND. SEASONABLE HIGHS FRI IN THE LOWER TO MID 80S AGAIN. LONG TERM...SATURDAY THROUGH WEDNESDAY. UPPER LEVEL RIDGING INTO IL THIS WEEKEND AND EARLY NEXT WEEK WILL RETURN HOT AND HUMID CONDITIONS. THINKING WARM FRONT WILL MOVE INTO CENTRAL IL SAT BRINGING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS...THEN SHIFTING MORE INTO NORTHERN IL SUNDAY AND INTO WI MON AS TEMPS HEAT UP INTO THE UPPER 80S TO MID 90S EARLY NEXT WEEK WITH DEWPOINTS IN THE LOWER 70S. 00Z ECMWF MODEL HAS TRENDED SLOWER WITH UPPER LEVEL LOW/TROF MOVING INTO THE MIDWEST BY THE MIDDLE OF NEXT WEEK WITH COLD FRONT APPROACHING IL WED WITH QPF. 00Z GFS MOVES THIS SYSTEM INTO IL A DAY SOONER ON TUE. CURRENTLY WE HAVE A 30% CHANCE OF SHOWERS/THUNDERSTORMS TUE AND TUE NIGHT. 07 && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 15, 11:26 AM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1126 AM CDT WED JUN 15 2011 ILZ027>031-036-037-040-041-047-049-050-161100- CASS-FULTON-KNOX-MARSHALL-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT- STARK-TAZEWELL-WOODFORD- 1126 AM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...THOUGH THEY WILL BE MUCH LESS NUMEROUS THAN THEY WERE OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED...BUT VERY HEAVY RAINFALL IS POSSIBLE WITH ANY STORM. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON FRIDAY AND LINGER THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048-051>057-061>063-066>068-071>073-161100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-LOGAN-MACON-MCLEAN-MENARD- MOULTRIE-PIATT-RICHLAND-SANGAMON-SHELBY-VERMILION- 1126 AM CDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY...THOUGH THEY WILL BE MUCH LESS NUMEROUS THAN THEY WERE OVERNIGHT. SEVERE STORMS ARE NOT ANTICIPATED...BUT VERY HEAVY RAINFALL IS POSSIBLE WITH ANY STORM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FRONTAL BOUNDARY WILL MOVE INTO THE AREA ON FRIDAY AND LINGER THROUGH THE WEEKEND. THE FRONT WILL BE ACCOMPANIED BY A PERIODIC THUNDERSTORM RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. HJS
In the hours before
Local storm report, Jun 15, 8:30 AM CDT, 5 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
830 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2011 M2.22 INCH KNOX IL CO-OP OBSERVER
&&
JRPLocal storm report, Jun 15, 8:50 AM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
850 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 AM HAIL 1 N ABINGDON 40.82N 90.40W
06/15/2011 M0.88 INCH KNOX IL MESONET
0115 AM HAIL 3 SE PEKIN 40.54N 89.59W
06/15/2011 M0.75 INCH TAZEWELL IL TRAINED SPOTTER
0202 AM HAIL ELKHART 40.02N 89.48W
06/15/2011 E0.88 INCH LOGAN IL MESONET
0217 AM HAIL LINCOLN 40.15N 89.37W
06/15/2011 M0.88 INCH LOGAN IL OFFICIAL NWS OBS
AT THE NATIONAL WEATHER SERVICE OFFICE.
0254 AM HEAVY RAIN PEORIA 40.74N 89.61W
06/15/2011 M2.30 INCH PEORIA IL ASOS
4 HOUR TOTAL SINCE 11 PM TUESDAY.
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/15/2011 M2.17 INCH FULTON IL COCORAHS
0530 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/15/2011 M1.64 INCH PEORIA IL COCORAHS
0600 AM HEAVY RAIN WATAGA 41.03N 90.28W
06/15/2011 M1.60 INCH KNOX IL MESONET
0600 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/15/2011 M1.65 INCH TAZEWELL IL CO-OP OBSERVER
0600 AM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
06/15/2011 M2.60 INCH PEORIA IL COCORAHS
0600 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/15/2011 M1.62 INCH KNOX IL MESONET
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/15/2011 M1.95 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN SPARLAND 41.03N 89.44W
06/15/2011 M1.85 INCH MARSHALL IL CO-OP OBSERVER
0625 AM HEAVY RAIN 2 W PRINCEVILLE 40.93N 89.79W
06/15/2011 M1.78 INCH PEORIA IL CO-OP OBSERVER
0630 AM HEAVY RAIN BOODY 39.77N 89.06W
06/15/2011 M3.10 INCH MACON IL MESONET
2 HOUR TOTAL AMOUNT FROM 0430 AM TO 0630 AM.
0633 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
06/15/2011 M2.46 INCH MCLEAN IL ASOS
MEASURED AT CENTRAL ILLINOIS REGIONAL AIRPORT.
0700 AM HEAVY RAIN KINCAID 39.59N 89.41W
06/15/2011 M2.02 INCH CHRISTIAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/15/2011 M1.60 INCH MCLEAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 S PEKIN 40.55N 89.63W
06/15/2011 M1.72 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
06/15/2011 M1.57 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/15/2011 M1.50 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 7 W ATLANTA 40.26N 89.36W
06/15/2011 M1.60 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN TOULON 41.09N 89.86W
06/15/2011 M2.04 INCH STARK IL CO-OP OBSERVER
0700 AM HEAVY RAIN DECATUR 39.85N 88.93W
06/15/2011 M2.26 INCH MACON IL ASOS
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2011 M2.70 INCH KNOX IL TRAINED SPOTTER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2011 M2.22 INCH KNOX IL CO-OP OBSERVER
0706 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/15/2011 M1.62 INCH KNOX IL MESONET
0708 AM HEAVY RAIN OAKLEY 39.85N 88.82W
06/15/2011 M1.67 INCH MACON IL MESONET
RAINFALL TOTAL SINCE 0445 AM.
0730 AM HEAVY RAIN MOUNT ZION 39.78N 88.88W
06/15/2011 M2.08 INCH MACON IL COCORAHS
0750 AM HEAVY RAIN 2 NNE ARROWSMITH 40.48N 88.62W
06/15/2011 M1.65 INCH MCLEAN IL COCORAHS
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
06/15/2011 M2.44 INCH PEORIA IL CO-OP OBSERVER
&&
BOUSLEYLocal storm report, Jun 15, 9:01 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
901 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HEAVY RAIN DECATUR 39.85N 88.93W
06/15/2011 M1.71 INCH MACON IL MESONET
&&
JRPLocal storm report, Jun 15, 9:44 AM CDT, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM HEAVY RAIN LINCOLN 40.15N 89.37W
06/15/2011 M1.48 INCH LOGAN IL EMERGENCY MNGR
&&
JRPLocal storm report, Jun 15, 10:23 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/15/2011 M1.86 INCH MCLEAN IL NWS EMPLOYEE
&&
JRPLocal storm report, Jun 15, 11:08 AM CDT, 2 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1108 AM CDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM HAIL 3 SE PEKIN 40.54N 89.59W
06/15/2011 M0.75 INCH TAZEWELL IL TRAINED SPOTTER
0202 AM HAIL ELKHART 40.02N 89.48W
06/15/2011 E0.88 INCH LOGAN IL MESONET
0217 AM HAIL LINCOLN 40.15N 89.37W
06/15/2011 M0.88 INCH LOGAN IL OFFICIAL NWS OBS
AT THE NATIONAL WEATHER SERVICE OFFICE.
0254 AM HEAVY RAIN PEORIA 40.74N 89.61W
06/15/2011 M2.30 INCH PEORIA IL ASOS
4 HOUR TOTAL SINCE 11 PM TUESDAY.
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/15/2011 M2.17 INCH FULTON IL COCORAHS
0530 AM HEAVY RAIN 3 NE DUNLAP 40.89N 89.64W
06/15/2011 M1.64 INCH PEORIA IL COCORAHS
0600 AM HEAVY RAIN 2 SW PEORIA 40.72N 89.64W
06/15/2011 M2.60 INCH PEORIA IL COCORAHS
0600 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/15/2011 M1.62 INCH KNOX IL MESONET
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/15/2011 M1.95 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN SPARLAND 41.03N 89.44W
06/15/2011 M1.85 INCH MARSHALL IL CO-OP OBSERVER
0600 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/15/2011 M1.65 INCH TAZEWELL IL CO-OP OBSERVER
0600 AM HEAVY RAIN WATAGA 41.03N 90.28W
06/15/2011 M1.60 INCH KNOX IL MESONET
0625 AM HEAVY RAIN 2 W PRINCEVILLE 40.93N 89.79W
06/15/2011 M1.78 INCH PEORIA IL CO-OP OBSERVER
0630 AM HEAVY RAIN BOODY 39.77N 89.06W
06/15/2011 M3.10 INCH MACON IL MESONET
2 HOUR TOTAL AMOUNT FROM 0430 AM TO 0630 AM.
0633 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
06/15/2011 M2.46 INCH MCLEAN IL ASOS
MEASURED AT CENTRAL ILLINOIS REGIONAL AIRPORT.
0700 AM HEAVY RAIN 2 S STANFORD 40.41N 89.22W
06/15/2011 M1.60 INCH MCLEAN IL CO-OP OBSERVER
0700 AM HEAVY RAIN TOULON 41.09N 89.86W
06/15/2011 M2.04 INCH STARK IL CO-OP OBSERVER
0700 AM HEAVY RAIN 1 S PEKIN 40.55N 89.63W
06/15/2011 M1.72 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
06/15/2011 M1.57 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 SSE LE ROY 40.29N 88.74W
06/15/2011 M1.50 INCH MCLEAN IL COCORAHS
0700 AM HEAVY RAIN 7 W ATLANTA 40.26N 89.36W
06/15/2011 M1.60 INCH LOGAN IL COCORAHS
0700 AM HEAVY RAIN DECATUR 39.85N 88.93W
06/15/2011 M2.26 INCH MACON IL ASOS
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2011 M2.70 INCH KNOX IL TRAINED SPOTTER
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
06/15/2011 M2.22 INCH KNOX IL CO-OP OBSERVER
0700 AM HEAVY RAIN KINCAID 39.59N 89.41W
06/15/2011 M2.02 INCH CHRISTIAN IL CO-OP OBSERVER
0706 AM HEAVY RAIN KNOXVILLE 40.91N 90.29W
06/15/2011 M1.62 INCH KNOX IL MESONET
0708 AM HEAVY RAIN OAKLEY 39.85N 88.82W
06/15/2011 M1.67 INCH MACON IL MESONET
RAINFALL TOTAL SINCE 0445 AM.
0730 AM HEAVY RAIN MOUNT ZION 39.78N 88.88W
06/15/2011 M2.08 INCH MACON IL COCORAHS
0750 AM HEAVY RAIN 2 NNE ARROWSMITH 40.48N 88.62W
06/15/2011 M1.65 INCH MCLEAN IL COCORAHS
0800 AM HEAVY RAIN 5 NW PEORIA 40.80N 89.68W
06/15/2011 M2.44 INCH PEORIA IL CO-OP OBSERVER
0856 AM HEAVY RAIN DECATUR 39.85N 88.93W
06/15/2011 M1.71 INCH MACON IL MESONET
0930 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
06/15/2011 M1.86 INCH MCLEAN IL NWS EMPLOYEE
0944 AM HEAVY RAIN LINCOLN 40.15N 89.37W
06/15/2011 M1.48 INCH LOGAN IL EMERGENCY MNGR
&&
JRPThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 12:38 AM CDT | Special Weather Statement | ILX | Peoria | 52 min |
| Jun 15, 12:47 AM CDT | Special Weather Statement | ILX | Knox | 43 min |
| Jun 15, 1:56 AM CDT | Flash Flood Warning | ILX | Fulton, Knox, Marshall, Mason, Peoria, Stark and 2 more | 6 hr |
| Jun 15, 2:21 AM CDT | Special Weather Statement | ILX | McLean | 39 min |
| Jun 15, 2:58 AM CDT | Flash Flood Warning | ILX | Cass, Fulton, Mason, Schuyler | 4 hr |
| Jun 15, 3:49 AM CDT | Areal Flood Advisory | ILX | McLean, Tazewell, Woodford | 6 hr |
| Jun 15, 4:31 AM CDT | Special Weather Statement | ILX | Champaign | 59 min |
| Jun 15, 5:01 AM CDT | Special Weather Statement | ILX | Christian | 59 min |
| Jun 15, 5:19 AM CDT | Areal Flood Advisory | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 4 hr |
| Jun 15, 5:36 AM CDT | Flash Flood Warning | ILX | Macon, Moultrie, Piatt | 6 hr |
| Jun 15, 6:02 AM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 28 min |
| Jun 15, 3:45 PM CDT | Tornado Warning | ILX | Clark, Coles, Cumberland | 31 min |
| Jun 15, 3:48 PM CDT | Tornado Warning | ILX | Cumberland | 42 min |
| Jun 15, 4:20 PM CDT | Tornado Warning | ILX | Clark, Crawford, Cumberland, Jasper | 40 min |
| Jun 15, 6:06 PM CDT | River Flood Warning | ILX | Fulton, Knox | 24 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.